Publication
Title
Modelling age-dependent force of infection from prevalence data using fractional polynomials
Author
Language
English
Source (journal)
Statistics in medicine. - Chichester
Publication
Chichester : 2006
ISSN
0277-6715
Volume/pages
25:9(2006), p. 1577-1591
ISI
000237366000010
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.07.2017
To cite this reference